Skip to content

Korn–Poincaré Inequalities for Functions with a Small Jump Set

Chambolle, A., Conti, S., & Francfort, G. (2016). Korn–Poincaré Inequalities for Functions with a Small Jump Set. Indiana University Mathematics Journal, 1373-1399.

Type
Journal article
Intellectual base
Primary research
Year
2016
Pages
1373-1399
DOI
10.1512/iumj.2016.65.5852
DOI registrant
Indiana University Mathematics Journal
Link
https://doi.org/10.1512/iumj.2016.65.5852

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fef6427a09d6 · see in the full table